# SDR SCNA20160210029

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-8K2
- Aircraft serial: 28379
- Aircraft time: 59,922 hours, 22,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OPS CHECK OF RT MID EMERGENCY LIGHT POWER SUPPLY, FOUND CHARGER INOPERATIVE. R & R RT MID EMERGENCY LIGHT BATTERY CHARGER REF AM 33-51-06, TAV REV NR 58.  OPS CHECK GOOD.
